# SDR DALA1140110971

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 53,291 hours, 39,586 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20412224456
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES SMELL IN COCKPIT AT CRUISE ALTITUDE WITH WEATHER RADAR DISPLAY INOPERATIVE AT SAME TIME.  MAINTENANCE FOUND PIN 30 ON WEATHER RADAR DISPLAY BURNED IN HALF AND ELECTRICAL SMELL ORIGINATING FROM THE DISPLAY.  REPLACED WEATHER RADAR DISPLAY AND PERFORMED OP 5088.
